# SDR AALA202207282595

- Difficulty date: July 19, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 15,540 hours, 6,040 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614010
- Part serial: P0933C
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 18,526 hours, 17,170 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  UPON ARRIVAL FLIGHT ATTENDANTS REPORTED STRONG ODOR IN CABIN. MAINTENANCE  ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202207222595: MAINTENANCE FOUND THE APU OIL COOLING FAN TO BE LEAKING OIL AND REPLACED IT PER AMM 49-52-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
